# SDR 20010525CW004

- Difficulty date: May 3, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N140CH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5047
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 60033030R
- Part serial: 1777R
- Condition: Delaminated
- Location: Cockpit
- Part time: 1,227 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD MFG, SIERRACIN,  DELAMINATED.
